# SDR CALA2022022200483

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 88,474 hours, 10,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD717010100
- Part serial: 164273
- Condition: Low
- Location: Door 1l.
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK CAPACITY FUNCTIONAL CHECK FOUND DR 1L M33903 EMERGENCY LIGHT BATTERY PACK LOW CAPACITY - ORIGINA TED BY EMP V905400 ON HAECO NR 9475113, SPEC NO.B777-33-3-7030. PERFORMED BY EMP V924363, REPLACED DR 1L M33903 EMERGENCY LIGHT BATTERY PACK, AND PERFORMED THE LIGHT TEST, THE RESULT FOUND NOR MAL. REF AMM 33-51-06-960-802 REV 94.
